# SDR UPS97221840

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65973472
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 5 K-FLAP CENTER HINGE FITTING HAS SEVERAL SPOTS OF CORROSION.  REMOVED AND INSTALLED NEW HINGE ASSY, WORK DONE IAW SRM 51-30-2, 51-30-5, 51-30-8, 51-10-2, 51-20-04, MM 27-87-01.
